The Hamilton-Jacobi-Bellman equation for a class of differential games with random duration

Research output

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)959-970
JournalAutomation and Remote Control
Volume75
Issue number5
DOIs
Publication statusPublished - 2014

Cite this

@article{a1f1e42daac246b8949c25f7cce86380,
title = "The Hamilton-Jacobi-Bellman equation for a class of differential games with random duration",
author = "E.V. Shevkoplyas",
year = "2014",
doi = "10.1134/S0005117914050142",
language = "English",
volume = "75",
pages = "959--970",
journal = "Automation and Remote Control",
issn = "0005-1179",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "5",

}

TY - JOUR

T1 - The Hamilton-Jacobi-Bellman equation for a class of differential games with random duration

AU - Shevkoplyas, E.V.

PY - 2014

Y1 - 2014

U2 - 10.1134/S0005117914050142

DO - 10.1134/S0005117914050142

M3 - Article

VL - 75

SP - 959

EP - 970

JO - Automation and Remote Control

JF - Automation and Remote Control

SN - 0005-1179

IS - 5

ER -